MathSciNet Relay Station
MathSciNet bibliographic data
MR819833 11J06 (11F99)
Lehner, J. Diophantine approximation on Hecke groups. Glasgow Math. J. 27 (1985), 117–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement